# SDR DALA2024062506508

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,212 hours, 40,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Mlg Door Hnge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CENTER HINGE AFT SUPPORT BRACKET HAS CORROSION AROUND HOLES AND NUT PLATES.  ACCOMPLISHED ERA 618740-14.
